Title: Fixed Point Theorems for Ciric's and Generalized Contractions in b-Metric Spaces
Author(s): Muhammad Sarwar, Mujeeb Ur Rahman
Pages: 70-78
Cite as:
Muhammad Sarwar, Mujeeb Ur Rahman, Fixed Point Theorems for Ciric's and Generalized Contractions in b-Metric Spaces, Int. J. Anal. Appl., 7 (1) (2015), 70-78.

Abstract


In this article we obtained b-metric variant of common fixed point results for Ciric's and generalized contractions. We have also proved some fixed point results for rational contractive type conditions in the context of b-metric space. A particular example is also given in the support of our established result regarding Ciric's type contraction.

Full Text: PDF

 

References


  1. Mohammad Akkouchi, A Common Fixed Point Theorem For Expansive Mappings Under Strict Implicit Conditions on b-Metric Spaces, Acta Univ. Palacki. Olomuc, Fac. rer. nat. Mathematica , 50(2011), 5-15,.

  2. H. Ayadi et al., A Fixed Point Theorem For Set Valued Quasi Contraction in b-Metric Spaces, Fixed point Theorey and Applications ,2012(2012), Article ID 88,.

  3. V. Berinde, Iterative Approximation of Fixed poins of Weak Contraction Using Picard Iteration, Non Linear Analysis Forum, 9(2004), 43-53.

  4. Lj. B. Ciric, A Generalization of Banach’s contraction Principle, Proc.Amer.Math. Soc., 45 (1974), 267-273.

  5. S. Czerwik, Contraction Mappings in b-Metric Space, Acta Math inf Univ Ostravinsis, 1(1993), 5-11.

  6. S. Czerwik, Non Linear Set Value Contraction Mappings in b-Metric Spaces, Atti Sem Math Fis Univ Modina, 46(2)(1998), 263-273.

  7. B. K. Dass and S. Gupta, An Extension of Banach’s Contraction Principle Through Rational Expression, Indian Journal of pure and Applied Mathematics, 6 (1975), 1455-1458.

  8. P. Hitzler, Generalized Metrics and Topology in Logic Programming Semantics. Ph.D. thesis, National Univeristy of Ireland, University College Cork, (2001).

  9. M. S. Khan, A Fixed Point Theorem For Metric Spaces, Rendiconti Dell’ istituto di Mathematica dell’ Universtia di tresti, Vol. 8 (1976), 69-72,.

  10. Mehmet Kir, Hukmi Kizitune, on Some Well Known Fixed Point Theorems in b-Metric Space, Turkish Journal of Analysis and Number Theory, vol, 1(2013), 13-16.

  11. B. E. Rohades, A Comparison of various Definition of Contractive Mappings, Transfer, Amer. Soc., 226(1977), 257-290.

  12. Madhu Shrivastava , Q. k. Qureshi and A. D. singh, A Fixed Point Theorem for Continuous Mapping in Dislocated Quasi Metric Space. International journal of Theoretical and Applied Sciences, 4(1)(2012), 39 - 40.